| Texto completo | |
| Autor(es): |
Menet, Gregoire
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | EPIJOURNAL DE GEOMETRIE ALGEBRIQUE; v. 6, p. 49-pg., 2022-02-23. |
| Resumo | |
We describe the integral cohomology of X/G where X is a compact complex manifold and G a cyclic group of prime order with only isolated fxed points. As a preliminary step, we investigate the integral cohomology of toric blow-ups of quotients of C-n. We also provide necessary and sufficient conditions for the spectral sequence of equivariant cohomology of (X, G) to degenerate at the second page. As an application, we compute the Beauville-Bogomolov form of X/G when X is a Hilbert scheme of points on a K3 surface and G a symplectic automorphism group of orders 5 or 7. (AU) | |
| Processo FAPESP: | 14/05733-9 - Geometria de variedades simpléticas irredutíveis |
| Beneficiário: | Grégoire Menet |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |